English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Complexity of Parallel Prefix Problems on Small Domains

MPS-Authors
/persons/resource/persons44233

Chaudhuri,  Shiva
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1-s2.0-S0890540197926547-main.pdf
(Publisher version), 347KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Chaudhuri, S., & Radhakrishnan, J. (1997). The Complexity of Parallel Prefix Problems on Small Domains. Information and Computation, 138(1), 1-22. doi:10.1006/inco.1997.2654.


Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-39B2-F
Abstract
There is no abstract available